Testing homogeneity of multivariate normal mean vectors under an order restriction when the covariance matrices are common but unknown

Shoichi Sasabuchi, Koji Tanaka, Takeshi Tsukamoto

研究成果: Contribution to journalArticle査読

23 被引用数 (Scopus)

抄録

Suppose that an order restriction is imposed among several p-variate normal mean vectors. We are interested in testing the homogeneity of these mean vectors under this restriction. This problem is a multivariate extension of Bartholomew's [Biometrika 46 (1959) 36-48]. When the covariance matrices are known, this problem has been studied by Sasabuchi, Inutsuka and Kulatunga [Hiroshima Math. J. 22 (1992) 551-560], Sasabuchi, Kulatunga and Saito [Amer. J. Math. Management Sci. 18 (1998) 131-158] and some others. In the present paper, we consider the case when the covariance matrices are common but unknown. We propose a test statistic, study its upper tail probability under the null hypothesis and estimate its critical points.

本文言語英語
ページ(範囲)1517-1536
ページ数20
ジャーナルAnnals of Statistics
31
5
DOI
出版ステータス出版済み - 10 2003

All Science Journal Classification (ASJC) codes

  • 統計学および確率
  • 統計学、確率および不確実性

フィンガープリント

「Testing homogeneity of multivariate normal mean vectors under an order restriction when the covariance matrices are common but unknown」の研究トピックを掘り下げます。これらがまとまってユニークなフィンガープリントを構成します。

引用スタイル